T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66.
 D.G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223–237.
 P.W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76–86.
 J. Chung, D. Kim and J.M. Rassias, Stability of Jensen-type functional equations on restricted domains in a group and their asymptotic behaviors, J. App. Math. 2012 (2012), Article ID 691981.
 S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59–64.
 M.E. Gordji and H. Khodaei, Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces, Nonlinear Anal. 71 (2009), 5629–5643.
 M.E. Gordji and M. Parviz, On the Hyers–Ulam stability of the functional equation f p2 x 2 + y2 = f(x) +f(y), Nonlinear Funct. Anal. Appl. 14 (2009), 413–420.
 M.E. Gordji, H. Khodaei, A. Ebadian and G.H. Kim, Nearly radical quadratic functional equations in p-2-normed spaces, Abstr. Appl. Anal. 2012 (2012), Article ID 896032.
 D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222–224.
 K. Jun and H. Kim, On the stability of an n-dimensional quadratic and additive functional equation, Math. Inequal. Appl. 9 (2006), 153–165.
 S.M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126–137.
 S.S. Kim, Y.J. Cho and M.E. Gordji, On the generalized Hyers-Ulam-Rassias stability problem of radical functional equations, J. Inequal. Appl. 2012 (2012), Article ID 186.
 J.M. Rassias, On the Ulam stability of mixed type mappings on restricted domains, J. Math. Anal. Appl. 276 (2002), 747–762.
 J.M. Rassias and M.J. Rassias, On the Ulam stability of Jensen and Jensen type mappings on restricted domains, J. Math. Anal. Appl. 281 (2003), 516–524.
 J.M. Rassias and M.J. Rassias, Asymptotic behavior of alternative Jensen and Jensen type functional equations, Bull. Sci. Math. 129 (2005), 545–558.
 Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.
 Th.M. Rassias, Problem 16; 2. Report of the 27th international symposium on functional equations, Aequationes Math. 39 (1990), 292–293.
 Th.M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), 106–113.
 Th.M. Rassias, On the stability of the quadratic functional equation and its applications, Studia Univ. BabesBolyai Math. XLIII (1998), 89–124.
 Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta. Appl. Math. 62 (2000), no. 1, 23–130.
 F. Skof, Propriet`a locali e approssimazione di operatori Rend, Semin. Mat. Fis. Milano 53 (1983), 113–129.
 J. Tabor, Stability of Cauchy functional equation in quasi-Banach spaces, Ann. Pol. Math. 83 (2004), 243–255.
 S.M. Ulam, Problems in Modern Mathematics, Science Editions, John-Wiley & Sons Inc., New York, 1964.